# SDR QXEA2017031700131

- Difficulty date: March 17, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,661 hours, 39,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BY THE MAIN CABIN DOOR IS MISSING.  INSTALLED THE LIGHT INTO POSITION.
